# SDR FDEA201404020624

- Difficulty date: April 2, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 47,845 hours, 24,430 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 0000
- Condition: Cracked
- Location: Frame 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUNCTION BETWEEN CENTER WING BOX & CRUCIFORM FITTING BETWEEN FRAME 40 - 44, AT FRAMES & STIFFENERS NDT CHECK,  FOUND FRAME 41 WITH A CRACK SIGNAL.  REPAIRED IAW EA 6-5710-T0307097 A PART1.  MAJOR REPAIR IAW GMM 6-2-100.
